# SDR ASAA1057705

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,867 hours, 3,520 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4924
- Condition: Failed
- Location: Refuel Panel
- Part time: 11,870 hours, 3,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REFUELING PANEL CENTER TANK IND DISPLAYS FAIL.  REPLACED CENTER FUEL QTY INDICATOR AT REFUELING PANEL IAW AMM 28 41 61 PB 401.  INDICATOR TEST NORMAL.  FQIS BITE GOOD.
